Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on Hadamard products of univalent functions


Author: Daoud Bshouty
Journal: Proc. Amer. Math. Soc. 80 (1980), 271-272
MSC: Primary 30C50
DOI: https://doi.org/10.1090/S0002-9939-1980-0577757-X
MathSciNet review: 577757
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An example is constructed to show that a modified Hadamard product of two normalized univalent functions with real coefficients may not be univalent.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C50

Retrieve articles in all journals with MSC: 30C50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0577757-X
Article copyright: © Copyright 1980 American Mathematical Society